# SDR COEA2009010202913

- Difficulty date: December 31, 2008
- Submitted: January 3, 2009
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 23,548 hours, 31,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB08
- Condition: Cracked
- Location: Fuselage
- Part time: 2,276 hours, 1,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD LONGITUDINAL FLOORBEAM IS CRACKED JUST FWD OF FRAME 30.  CUTOUT AND INSTALLED AFT END OF FLOORBEAM FROM FRAME 29 TO PRODUCTION SPLICE AT FRAME 30.  INSTALLED SPLICE REPAIR ANGLES AT FRAME 29.
